Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Diabetic, hypertension problem. Taking Melmate, Sustamte, Febuzex, Torget, Clopitorva. Any side effects on having all medicines?

I am a diabetic patient for last 4 years. At present I take Melmate1000SR twice daily. After taking this medicine my blood sugar level are : Fasting 120 to 128 AND P.P 140 to 155 .
I have also hypertension problem. Besides the above medicines at present I Take the following medicines:
A) In the morning after break fast: 1) Sustamate AM - Half tablet) Febuzex 40 3) Torget 10

B) In the night after Dinner : Clopitorva 10 2) Olmesar A ( 20/5 )
After administering the above mentioned medicines my Blood Presure remains between 145/85 to 150/90
I do not find any uneasyness or symptoms . I have nice sleep at night. I monitor my blood sugar level and blood presure regularly ( every week ) . I also check lipid profile quarterly. I am only worried about taking so many medinines. I do not know the side effects of taking so many medicines for such a long time.Will you please guide. Can you suggest better and lesser medicines or suggest that the medicines that are being taken by me are O.K.
I am looking for your guidance.

Asim Kumar Hore , Age-64 Yrs
YYYY@YYYY
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  235
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hello,
Although all the medicines do carry some or other side effects but their overall benefits are much more as compared to side effects.Moreover ypu are feeling comfortable and hence you should not worry about their side effect.
You should worry more about control of your diabetes,hypertension and cholesterol levels because when all these three are present then risks of cardiovascular and cerebrovascular accidents are increased multifold.
Your blood sugar levels are reasonable but your blood pressure levels are not proper.Target of your blood pressure should be below 120/80 and hence you must discuss with your doctor about This.
Do regular aerobic exercises and take proper dietary control.
Thanks
Answered: Thu, 17 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor